Join the 'Valsartan' group to help and get support from people like you.
We found 68 questions associated with the 'Valsartan' topic.
Posted 14 days ago by Lindarodgers • 0 answers
Posted 18 days ago by Gerry Bolton • 0 answers
I understand these may be nearly identical but my doctor prescribed them and I cannot reach him to confirm if he actually realizes that I have been using the two drugs
Posted 15 Jul 2016 by mazidoana • 0 answers
... hypothyroidism on valsartan and thyroxin 100 Micgm for almost 1.5 year recently complaining from excessive belching for the last 4 month my TSH less than 0.01 T4 normal ultrasound normal no heart burn ,difficult to lose weight ,no loss of appetite a little bit anxious aches and pain yes I do ...
Posted 15 May 2016 by Cdurst53 • 1 answer
... black patient
Posted 13 May 2016 by mr_rkt • 1 answer
i am prescribed both of them. should i take them together or 12 hours apart?
Posted 25 Aug 2013 by NESAM • 1 answer
Beta Blockers and Ace Inhibitors cause Erectile dysfunction. If so then what are the other alternative medications to take for hypertension, that do not cause Erectile dysfunction. ?
Posted 29 Mar 2016 by swarren63 • 0 answers
Posted 12 Dec 2015 by bahoerner • 0 answers
has H on one side and 7 and 3 on other
Posted 5 Dec 2015 by mcalpinite • 0 answers
Around 3 am with very high bp! 175/56. Something about going to sleep after taking Valsartan? I also take 50 mg ER Metoprolol At 8 pm. Maybe need to take Valsartan earlier or something? Pete
Posted 10 Nov 2015 • 0 answers
Ever since starting Valsartan I have had major issues with impotence. Any advise?
Posted 26 Nov 2015 by Parambath Kunhammed • 0 answers
Above medication along with Diabetic medication Amiril and Metformin 1000 Question how much water should I consume daily
Posted 12 Nov 2015 by ebjewett4 • 0 answers
I have been on Valsartan + Diuretic for 10 days [80mg]. BP has fallen from 165/100 to 135/80 - still not great. Can I expect more reduction with time?
Posted 15 Oct 2015 by Confused customer • 1 answer
Posted 6 Sep 2015 by argoco • 0 answers
I have been on Valsartan now for over 8-months and have developed stomach lesions, major tired all the time and feel weak. I have relentless nausea in the mornings and sometimes after I eat. Can the stomach problems be caused by the Valsartan? The stomach problems have came on in the past 5 to 6 ...
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Valsartan Patient Information at Drugs.com
- Valsartan Information for Consumers
- Valsartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valsartan (detailed)